# SDR ASOA201612221378

- Difficulty date: December 22, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 20,136 hours, 13,333 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Control Unit
- Part number: SDKK670650001
- Condition: Inoperative
- Location: Extiinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT STATUS IN FLIGHT. R & R EXTINGUISHER CONTROL UNIT, OPS CHECKED GOOD, NO DEFECT NOTED AT TIME, OR SINCE THE CONTROL UNIT WAS REPLACED, ACFT OK FOR SERVICE.
